# SDR JJBA20231220019

- Difficulty date: December 12, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N11191
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500935
- Aircraft time: 40,381 hours, 27,481 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CF2, CORROSION FOUND ON LH GUSSET #3 BTW FR 29 AND FR 36 IN FLOOR STRUCTURE AREA. SEAT TRACKS REPLACED
